U.S. doctors online nowAsk doctors free
India
A 18-year-old male asked:

is it possible that sudden stoppage of escitalopram tablets could cause eye problem/eye pain ??

1 doctor answer2 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Unlikely: Eye pain is a very rare side effect of Lexapro (escitalopram). However, I'm not aware of any reports that eye pain results from suddenly stopping this med. Best to see ophthalmologist for exam and proper diagnosis. I hope this helps and you feel better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.